A semilinear equation in L 1 ( N )
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 2 (1975) no. 4, p. 523-555
@article{ASNSP_1975_4_2_4_523_0,
     author = {Benilan, Philippe and Brezis, Ha\"\i m and Crandall, Michael G.},
     title = {A semilinear equation in $L^1 (\mathbb {R}^N)$},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 2},
     number = {4},
     year = {1975},
     pages = {523-555},
     zbl = {0314.35077},
     mrnumber = {390473},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1975_4_2_4_523_0}
}
Benilan, Philippe; Brezis, Haim; Crandall, Michael G. A semilinear equation in $L^1 (\mathbb {R}^N)$. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 2 (1975) no. 4, pp. 523-555. http://www.numdam.org/item/ASNSP_1975_4_2_4_523_0/

[1] H. Brezis, Solutions of variational inequalities with compact support, Uspekhi Mat. Nauk., 129 (1974), pp. 103-108. | MR 481460 | Zbl 0304.35036 | Zbl 0296.35025

[2] H. Brezis - W. Strauss, Semilinear elliptic equations in L1, J. Math. Soc. Japan, 25 (1973), pp. 565-590. | MR 336050 | Zbl 0278.35041

[3] A. Friedman, Partial Differential Equations, Holt, Rinehart and Winston, Inc., New York, 1969. | MR 445088 | Zbl 0224.35002

[4] Y. Konishi, Semi-linear Poisson's Equations, Proc. Japan Acad., 49 (1973), pp. 100-105. | MR 331134 | Zbl 0267.47039

[5] L. Nirenberg - H.F. Walker, The null spaces of elliptic partial differential operators in RN, J. Math. Anal. Appl., 42 (1973), pp. 271-301. | MR 320821 | Zbl 0272.35029

[6] R. Redheffer, Nonlinear differential inequalities and functions of compact support, to appear. | MR 407450 | Zbl 0361.35029

[7] G. Stampacchia, Equations Elliptiques du Second Ordre à Coefficients Discontinus, Les Presses de l'Université de Montreal, Montreal, 1966. | MR 251373 | Zbl 0151.15501

[8] E. Stein, Singular Integrals and Differentiability Properties of Functions, Princeton University Press, Princeton, 1970. | MR 290095 | Zbl 0207.13501

[9] E. Stein - G. Weiss, Introduction to Fourier Analysis on Euclidean Spaces, Princeton University Press, Princeton, 1971. | MR 304972 | Zbl 0232.42007